# SDR GTIA031042

- Difficulty date: November 17, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MLG W/W CEILING PRESSURE WEB HAS CORROSION RUNNING UNDER STIFFENERS IN NUMEROUS AREAS.  FABRICATED PRESSURE FLOOR DOUBLER AND INTERNAL FINGER DOUBLER.  INSTALLED REPAIR PARTS.  (M)
